New (for me) discussion on Simvastatin and Lisinopril

Posts: 0
This is my first time posting.  I went to the San Francisco conference and learned so much, I left with my head spinning with facts!  But great information.  For years, I had been having stabbing pain in my wrists and ankles and just general aches and pain all over.  I erroneously thought this is what Diabetes 2 feels like.  At the conference I found out that this is a side effect from Simvastatin.  Since I have never had high cholesterol, I stopped taking the Simvastatin and in less than 24 hours, all pain stopped.  This was like a miracle to me.  I felt like I got my life back.  Just wondering if anyone else has had this experience.  Of course, I will continue to monitor my cholesterol levels.

Now, my doctor wants to put me on Lisinopril.  I actually have low blood pressure and am afraid that taking this will just make me faint.  Does anyone have any experience with this drug as well?

Thank you sisters, and I look forward to hearing from you.

Lynne T2
Posted about 5 years ago
Posts: 0
Lynne, I have been taking Lisinopril for 6 years, since the birth of my son (I had pregnancy-induced hypertension and it never went away). I haven't experienced any side effects from it and it does keep my blood pressure in range (I am on the lowest dose available). If your doctor wants you to go on the medication, ask for a sample and take it for a few days. See if you have any side effects. Good luck!
Posted about 5 years ago
Posts: 0
Good idea.  Thank you Anna.
Posted about 5 years ago
Posts: 0
I've been taking Lisinopril for years and have never had any side effects.  My dr says it is great for your bp and for protecting your kidneys.  So, yeah, as Anna said, get a sample and see how it does for you.   I never had those problems with Simvistatin either.  Good luck to you!  Let us know how you're doing!
Posted about 5 years ago
Posts: 0
Hi Quennie,
My name is Gaby, I have been on lisinipril on and off for about 7 years.  I am only 28 years old, and had not been suffering form high blood pressure until about 2 years ago.  When I was first put on the medication I was told by my doctor that it would help my kidneys.  In other words, it was like a covering for my kidneys, to prevent deterioration.  I went on with it and then had to come off it because I became pregnant.  When I went back on it I was told I had some elevated blood pressure readings, so I had to go back on it.  I have been experiencing those pains that you are describing.  I have been getting really sharp pains at my joints, through my hands, feet, and legs.  I just though, like you, that it is the on set of diabetes.  I thank you for your post and am going to have a talk with my doctor about these symptoms and see what he advices.  Thank you so much for your post, be well.
Posted about 5 years ago